# SDR JR2R2011111100584

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 67035655001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL, JUST I/B OF AFT CARGO DOOR OPENING, HAS CORROSION AT ABOUT FS 1015.  REMOVED CORROSION ON AFT CARGO DOOR LOWER DOOR SILL IAW MESA RO CRJ9-53-0872 AS ON AAR WO 1007307-1000-0103 AND MESA WO 711014235.
